# SDR RRXA97317

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 3451 · DME/TACAN System
- Part: Interogator
- Part number: 5222702014
- Condition: Failed
- Location: Nr 1 Dme
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED ELECTRIC TYPE SMELL, PULLED NR 1 DME SMELL DISSIPATED.  TRANSFERRED TO DMI NR 711223 PER MEL 34-17 CAT 'D' PLACARD INSTALLED.  *S/D*  REMOVED AND REPLACED NR 1 DME INTEROGATOR, OPS CHECK GOOD.  DMI 711223 CLEARED PLACARD REMOVED.
